MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system, during which it was confirmed that interaction between the valve and the right ventricular (rv) lead resulted in rv lead dislodgement.Approximately 4.5 hours post-procedure, the patient's existing pacemaker was no longer capturing, and their heart rate dropped into the 30s.A temporary pacemaker was placed at that time.On postoperative day (pod) 2, a new permanent pacemaker was successfully implanted.There was no reported patient injury, and the patient was reported to be in stable condition.It was noted that the rv lead had been adhered to the superior vena cava (svc), leaving minimal if any slack when crossing near the center of the septal leaflet.Rv dysfunction, which was mild prior to the implant, progressed to moderate post procedure.The procedure and valve deployment were otherwise routine.There were no concerns with the valve prior to deployment, and it was reported to have been deployed successfully with no issues.The patient's rhythm and hemodynamics remained stable throughout the procedure.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.The complaint for system interacts with previously implanted device (s) was confirmed with empirical evidence via information provided in the event description.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The evoque ifu contains warnings about device interactions with previously implanted devices, the lead was identified to have minimal slack prior to the procedure.Minimal lead slack has an increased probability of lead dislodgement due to any interaction with the lead being able to apply excessive tension and acutely pull on the contact point in the ventricle.Implanting the evoque valve has unavoidable interaction with the lead as it travels through the annulus of the valve and enough slack must be present for the evoque valve to shift the lead from the center of the valve to the annulus.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22681346
Report Number2015691-2025-06212
Device Sequence Number21067271
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)261006(11)241006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight72 KG